# SDR DALA100239935

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 87,723 hours, 93,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FUSELAGE CRACK AT DOUBLER ABOVE LT PYLON T/E. REPAIRED IAW SRM 53-01-04.
